MathSciNet Relay Station
MathSciNet bibliographic data
MR2764911 35R05 (35A01 35K51)
Dong, Hongjie; Kim, Doyoon $L_p$ solvability of divergence type parabolic and elliptic systems with partially BMO coefficients. Calc. Var. Partial Differential Equations 40 (2011), no. 3-4, 357–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement